# SDR GTIA2019060903402

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 28,736 hours, 13,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED AN UNUSUAL SMELL THROUGHOUT THE CABIN & STRANGER IN THE AFT A/C-PER TSM 05-50-00-810-831-A FOUND ODOR TO BE TYPE 9. AIRCRAFT OKAY. FOR SERVICE, "CIGARRETTE SMELL".
